# SDR F3LA2024010400000

- Difficulty date: January 3, 2024
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N329FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08135
- Aircraft time: 17,904 hours, 7,912 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 152569
- Condition: Failed
- Location: Zone 200
- Part time: 19,596 hours, 8,318 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, EPSU TEST YIELDS FAULT "335138 EPSU (10WL) FWD L".  NOTE: THIS DID NOT CAUSE A FLIGHT DELAY.   REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) 10WL FOLLOWING AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A. BITE TEST, INTERFACE AND POWER-UP TEST OKAY. NO FURTHER MAINTENANCE ACTION REQUIRED.
